# SDR 98ZZZX3132

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8441C
- Make and model: Piper PA-28-181
- Aircraft serial: 288290014
- System (JASC): 7602 · Mixture Control
- Part: Rod End
- Part number: 452606
- Condition: Failed
- Location: Mix Control
- Part time: 6,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE CONTROL ROD END BEARING (HPIM TYPE) CARRIER FAILED LATERALLY.  YOKE SEPARATION FROM  YOKE CARRIER COULD RESULT IN LOSS OF THROTTLE CONTROL.
